# SDR ASMF201509003

- Difficulty date: July 24, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N861AM
- Make and model: Boeing 737-83N
- Aircraft serial: 30706
- Aircraft time: 3,777 hours, 1,497 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Leaking
- Location: Lt Mlg
- Part time: 3,777 hours, 1,497 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, TECHNICAL PERSONNEL DETECTED SMOKE IN THE LT MLG.  PERFORMED REVISION, DETECTING HYD LEAK IN THE LINE MAIN TO BRAKE NR 1.  LINE MAIN TO BRAKE NR 1 WAS TIGHTENED & CLEANED IAW AMM 32-45-00.  THE MAIN WHEEL NR 1 WAS REPLACED IAW AMM 32-45-11, TESTED CORRECT.
